mirage

c-Extensions of the F4(2)-building.

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

c-Extensions of the F4(2)-building.

Show simple item record

dc.contributor.author Ivanov, A. A.
dc.contributor.author Pasechnik, Dmitrii V.
dc.date.accessioned 2012-07-03T03:34:19Z
dc.date.available 2012-07-03T03:34:19Z
dc.date.copyright 2002
dc.date.issued 2012-07-03
dc.identifier.citation Ivanov, A. A., & Pasechnik, D. V. (2002). c-Extensions of the F4(2)-building. Discrete Mathematics, 264(1-3), 91–110.
dc.identifier.uri http://hdl.handle.net/10220/8273
dc.description.abstract We construct four geometries ε1,..., ε4 with the diagram such that any two elements of type 1 are incident to at most one common element of type 2 and three elements of type 1 are pairwise incident to common elements of type 2 if and only if they are incident to a common element of type 5. The automorphism group Ei of εi is flag-transitive, isomorphic to 2E6(2): 2,3.2 E6(2) :2,226: F4(2) and E6(2) : 2, for i=1,2,3 and 4. We calculate the suborbit diagram of the collinearity graph of εi with respect to the action of Ei. By considering the elements in εi fixed by a subgroup Ti of order 3 in Ei we obtain four geometries T1,...,T4 with the diagram on which CEi(Ti) induces flag-transitive action, isomorphic to U6(2): 2,3. U6(2): 2, 214: Sp6(2) and L6(2): 2 for i=1,2,3 and 4. Next, by considering the elements fixed by a subgroup Si of order 7 in Ei we obtain four geometries with the diagram on which CEi(Si) induces flag-transitive action isomorphic to L3(4): 2, 3.L3(4): 2, 28: L3(2) and (L3(2)xL3(2)): 2, for i=1,2,3 and 4.
dc.format.extent 20 p.
dc.language.iso en
dc.relation.ispartofseries Discrete mathematics
dc.rights © 2002 Elsevier Science B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Discrete Mathematics, Elsevier Science B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: DOI [http://dx.doi.org/10.1016/S0012-365X(02)00554-X].
dc.subject DRNTU::Science::Mathematics::Discrete mathematics::Theory of computation.
dc.title c-Extensions of the F4(2)-building.
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.doi http://dx.doi.org/10.1016/S0012-365X(02)00554-X
dc.description.version Accepted version

Files in this item

Files Size Format View
17. c-extensions of the F4(2)-building.pdf 300.1Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
c-Extensions of the F4(2)-building. 233

Total downloads

All Bitstreams Views
17. c-extensions of the F4(2)-building.pdf 121

Top country downloads

Country Code Views
United States of America 56
China 36
Singapore 9
Japan 5
Unknown Country 2

Top city downloads

city Views
Mountain View 42
Beijing 24
Singapore 9
Redwood City 4
Central District 2

Downloads / month

  2014-06 2014-07 2014-08 total
17. c-extensions of the F4(2)-building.pdf 0 0 4 4